MathSciNet Relay Station
MathSciNet bibliographic data
MR684758 35D10 (35B99 35K99 76S05)
DiBenedetto, Emmanuele Continuity of weak solutions to a general porous medium equation. Indiana Univ. Math. J. 32 (1983), no. 1, 83–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement